# SDR ASMF202101010

- Difficulty date: November 17, 2020
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 24,197 hours, 9,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A GOUGE OF THE LEADING EDGE LOWER SKIN.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A GOUGE 0.687 LENGTH, 208.75" WIDTH AT 56.25" OF THE RIGHT WING LEADING EDGE LOWER SKIN.  THE DAMAGE WAS REMOVED, IAW SRM 57-20-01-1A-1, PARAGRAPH 4B(2), FIGURE 104, DETAIL D, TABLE 104.  AN ULTRASONIC THICKNESS MEASUREMENT WAS PERFORMED, IAW 737 NDTM PART 4, 51-00-00, PROCEDURE 2 WITH MAXIMUM DEPTH OF REMOVED MATERIAL OF 0.029, IAW 737-800 SRM 57-20-01-1A-1, ALLOWABLE DAMAGE 1, TABLE 104, BEING WITHIN LIMITS.  HIGH FREQUENCY EDDY CURRENT INSPECTION ON REWORKED AREA WAS PERFORMED, IAW 737 NDTM PART 6, 51-00-00, PROCEDURE 23, NO CRACKS WERE FOUND.  A FLAP PEEN PROCEDURE ON REWORKED AREA WAS PERFORMED, IAW SRM 57-20-01-1A-1, PARAGRAPH 2H (1) AND SOPM 20-10-03.  A CHEMICAL CONVERSION COATING WAS APPLIED, IAW SRM 51-20-01-0G-0, PARAGRAPH 5 A SURFACE FINISHES WERE APPLIED, IAW SRM 57-20-01-1A-1, PARAGRAPH 2H (4), ALL CORRECT.
